Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the lifting of Hilbert cusp forms to Hilbert-Hermitian cusp forms
HTML articles powered by AMS MathViewer

by Shunsuke Yamana PDF
Trans. Amer. Math. Soc. 373 (2020), 5395-5438 Request permission


We construct a lifting that associates to a Hilbert cusp form a Hilbert-Hermitian cusp form. This is a generalization of the lifting of elliptic cusp forms constructed by Ikeda to arbitrary Hilbert cusp forms.
Similar Articles
Additional Information
  • Shunsuke Yamana
  • Affiliation: Advanced Mathematical Institute, Osaka City University, 3-3-138 Sugimoto, Sumiyoshi-ku, Osaka 558-8585 Japan
  • MR Author ID: 871756
  • Email:
  • Received by editor(s): May 7, 2019
  • Received by editor(s) in revised form: August 25, 2019
  • Published electronically: May 28, 2020
  • Additional Notes: The author is partially supported by JSPS Grant-in-Aid for Scientific Research (C) 18K03210 and (B) 19H01778
    The author was partially supported by Osaka City University Advanced Mathematical Institute (MEXT Joint Usage/Research Center on Mathematics and Theoretical Physics).
  • © Copyright 2020 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 373 (2020), 5395-5438
  • MSC (2010): Primary 11F11, 11F30, 11F55; Secondary 11F27, 11F70
  • DOI:
  • MathSciNet review: 4127881